Back to MJ's Publications

Publications about 'Computational tools for spatially distributed systems'
Theses
  1. G. Hariharan. Transition to elastic turbulence in channel flows. PhD thesis, University of Minnesota, 2020. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Flow modeling and control, Viscoelastic fluids, Input-output analysis, Elastic turbulence, Transition to turbulence, Uncertainty quantification in PDEs, Spatio-temporal impulse responses, Spatio-temporal frequency responses, Spectral integration method. [bibtex-entry]


  2. B. K. Lieu. Dynamics and control of Newtonian and viscoelastic fluids. PhD thesis, University of Minnesota, 2014. Keyword(s): Drag reduction, Controlling the onset of turbulence, Control of turbulent flows, Flow modeling and control, Navier-Stokes equations, Spatially-periodic systems, Traveling waves, Vibrational control, Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs, Viscoelastic fluids, Input-output analysis, Elastic turbulence, Transition to turbulence, Worst-case amplification. [bibtex-entry]


Journal articles
  1. G. Hariharan, S. Kumar, and M. R. Jovanovic. Well-conditioned ultraspherical and spectral integration methods for resolvent analysis of channel flows of Newtonian and viscoelastic fluids. J. Comput. Phys., 439:110241 (25 pages), August 2021. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Flow modeling and control, Input-output analysis, Spatio-temporal frequency responses, Spectral integration method, Uncertainty quantification in PDEs. [bibtex-entry]


  2. B. K. Lieu and M. R. Jovanovic. Computation of frequency responses for linear time-invariant PDEs on a compact interval. J. Comput. Phys., 250:246-269, October 2013. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs. [bibtex-entry]


  3. M. R. Jovanovic and B. Bamieh. A formula for frequency responses of distributed systems with one spatial variable. Syst. Control Lett., 55(1):27-37, January 2006. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs. [bibtex-entry]


Conference articles
  1. B. K. Lieu and M. R. Jovanovic. Computation of the frequency responses for distributed systems with one spatial variable. In Proceedings of the 50th IEEE Conference on Decision and Control and European Control Conference, Orlando, FL, pages 6956-6961, 2011. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems, Uncertainty quantification in PDEs. [bibtex-entry]


  2. M. R. Jovanovic and B. Bamieh. Exact computation of frequency responses for a class of infinite dimensional systems. In Proceedings of the 42nd IEEE Conference on Decision and Control, Maui, HI, pages 1339-1344, 2003. Keyword(s): Distributed systems theory, Computational tools for spatially distributed systems. [bibtex-entry]



Back to MJ's Publications




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.




Last modified: Mon Jun 7 10:25:01 2021
Author: mihailo.


This document was translated from BibTEX by bibtex2html